Cyclic duality for slice and orbit 2-categories
author
Boiquayea, John
Joram, Philipp
Krähmer, Ulrich
statement of authorship
John Boiquayea, Philipp Joramb and Ulrich Krähmer
source
Higher Structures
publisher
Macquarie University
journal volume number month
Vol. 8 (2)
year of publication
2024
pages
p. 136-162 : ill
url
https://doi.org/10.21136/hs.2024.09
subject term
kollektor
teoreemid
homotoopiateooria
kategooriad (matemaatika)
keyword
cyclic category
duplicial category
orbit category
2-group
crossed module
slice 2-category
ISSN
2209-0606
notes
Bibliogr.: 36 ref
scientific publication
teaduspublikatsioon
classifier
1.1
TalTech department
tarkvarateaduse instituut
language
inglise